# SDR USAA2009072091886

- Difficulty date: July 7, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602224
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - RIGHT WING NR 5 SLAT DELAMINATED ON TRAILING EDGE 10 .5 INCHES FROM OUTBOARD END.  REPAIRED RIGHT WING NR 5 SLAT DELAMINATED ON TRAILING EDGE 10.5 INCHES FROM OUTBOARD END IAW B737 SRM 51-70-17.
